# SDR N382010F00000

- Difficulty date: June 17, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT ENGINE FIRE T-HANDLE ILLUMINATED.  ALL ENGINE GAUGES INDICATED NORMAL. REDUCED POWER ON LT ENGINE.  LIGHT EXTINGUISHED IN ABOUT 3 SECONDS AND FIRE LOOP TESTED NORMALLY.  RAN THE APPROPRIATE CHECK LIST AND CONTINUED WITHOUT FURTHER ISSUE.  WROTE UP THE DISCREPANCY, ADVISED MX AND DISPATCH.  MX FOUND THE FIRE LOOP TOO CLOSE TO THE REAR FLANGE.  THE FIRE LOOP WAS RESET TO THE CORRECT DISTANCE FROM FLANGE.
